Drugs For Erectile Dysfunction

Drugs For Erectile Dysfunction Can Cause Blindness

Erectile dysfunction is a condition that affects hundreds of millions of men worldwide. Pharmaceutical companies have capitalized on this market by creating drugs that enable men to get and maintain erections. For some, these drugs, such as Viagra, Levitra and Cialis, are of great help. However, as with all drugs, side-effects are common.

Some of the most cited side-effects are temporary blurry vision, stuffy nose and flushing of the face. However, there is a more serious and permanent side effect that most people are probably not aware of. Although it is quite rare, there have been several reported cases. The side-effect? Blindness.

Dr. Howard Pomeranz, a neuroopthalmologist and associate professor at Hofstra Northwell School of Medicine in New York is breaking the silence. One of his patients went blind, and he is also aware of other similar cases.

A study has concluded that these pharmaceutical drugs (Viagra, Levitra, Cialis, etc.) did significantly increase the risk of blindness within 24 hours, compared to not taking the drugs. You find a link to the study here.

Please note that Truelibido does not endorse or support the use of pharmaceutical drugs to treat erectile dysfunction. However, should you be a user of these drugs, you may be wise in doing the appropriate research on possible side-effects.

To learn more about erectile dysfunction on Truelibido, please go here.

To read the full article, please go here.

Posted in News | Tagged , , , , , | Comments Off on Drugs For Erectile Dysfunction Can Cause Blindness

Comments are closed.